| Home | E-Submission | Sitemap | Editorial Office
top_img
Radiation Oncology Journal Search > Browse Articles > Search



Radiation recall dermatitis triggered by sorafenib after radiation therapy for hepatocellular carcinoma
Gwi Eon Kim, Hee-Sung Song, Ki Jung Ahn, Young Suk Kim
Radiat Oncol J. 2017;35(3):289-294.   Published online 2017 Sep 29     DOI: https://doi.org/10.3857/roj.2017.00339
                              
roj-2017-00339f1.gifroj-2017-00339f2.gift1-roj-2017-00339.png
Radiation recall dermatitis induced by tamoxifen during adjuvant breast cancer treatment
Jiyoung Rhee, Gwi Eon Kim, Chang Hyun Lee, Jung-Mi Kwon, Sang-Hoon Han, Young Suk Kim, Woo-Kun Kim
Radiat Oncol J. 2014;32(4):262-265.   Published online 2014 Dec 30     DOI: https://doi.org/10.3857/roj.2014.32.4.262
                                 Cited By 5
roj-32-262-g001.jpg
Sorafenib-triggered radiation recall dermatitis with a disseminated exanthematous reaction
Dongryul Oh, Hee Chul Park, Ho Yeong Lim, Byung Chul Yoo
Radiat Oncol J. 2013;31(3):171-174.   Published online 2013 Sep 30     DOI: https://doi.org/10.3857/roj.2013.31.3.171
                                 Cited By 6
roj-31-171-g001.jpgroj-31-171-g002.jpg
1 |
Editorial Office
Department of Radiation Oncology,
Samsung Medical Center, Sungkyunkwan University School of Medicine,
81 Irwon-Ro, Gangnam-gu, Seoul 06351, Korea
TEL: +82-2-3410-2612  E-mail: rojeditor@gmail.com
Copyright © The Korean Society for Radiation Oncology. All rights reserved.                      developed in m2community
Close layer
prev next